# SDR UIEA2022100101066

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747
- Aircraft serial: 29260
- Aircraft time: 92,397 hours, 15,724 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REINSPECTION OF DENT  AT   FWD  CARGO FUSELAGE  STATION  560 ( 15 INCHES  FROM BOTTOM  OF  DOOR CUT OUT )  (PART II  OF  EO 4453C212,  DUE  EVERY 5  FLIGHT  CYCLES )( ACCOMPLISHED ATLAS AIR  EO # 4453C212 PART # 3  PERMANENT REPAIR AT  FWD FUSELAGE BY STA 560 BOTTOM OF DOOR  CUT OUT SRM 53-00-01-1A-1.  /  PERMANENT NDT HFEC INSPECTION  FLOURESENT THE CUT OUT  AND OPEN  HOLE  AT FASTENER  LOCATION,  NO CRACK IND  NOTED ACT NDTM  51-00-00. )
